# SDR CA071003017

- Difficulty date: August 10, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Urocop EC135P1
- Engine: Pwa PW206B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION IN FLIGHT. MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071003017)
